Well, getting off of prednisone wasn’t as bad as usual. My brain fog has been the most noticeable side-effect. I literally can’t think. It was the shortest dose pack I have ever used: only 6 days of pills with the highest dose being only 24 mg. It just wasn’t enough. I’m still itching.
Four days after the last dose my itching is back. So far, it’s not as bad as it was before. But, it’s not encouraging to realize that the low dosage and short stint is going to probably leave me back where I started.
Monday will hopefully be a turning point for me. I have a 1-hour appointment with my new doctor. I don’t know exactly what to expect, but the time is meant for discussing my health history and finding how this all started. He has asked me to agree to be willing to drastically change my diet and add supplements to my health plan.
With all of my allergies, I know that trying new things can be tricky. Mast Cell diseases are so dangerous! I’ve got my Benadryl and Epi-pens ready. The bottom line for all these changes is to get better.
Covid-19 is spiking in the towns where my children live. I’m really sad that we will be putting off our visits to them for even longer. My husband and I take it one-day-at-a-time on sheltering in place. With his age and high blood pressure and my tons of disorders we’re not ready to take a chance and traveling.
Although it can be very depressing to think about what we’re missing, we are reminding ourselves of the blessings that we have. We’re in a town that has very few covid cases and we’re able to stay at home. Groceries and things that we need can be delivered or picked up without contact. My Amazon prime account has never been more useful.
I hope and pray for all of you that you are staying safe from covid-19. The LORD is my light and my salvation; Whom shall I fear? The LORD is the strength of my life; Of whom shall I be afraid? Ps. 27:1
Disclaimer: I’m not a medical expert. This post contains only my opinions and is not meant to be taken as medical advice. If you have a medical concern, please consult your personal physician.
@2020, copyright Lisa Ehrman